# SDR C2XA00BT050

- Difficulty date: July 29, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR - FLT 3322 - PILOT REPORT SMOKE SMELL IN CABIN ON ENGINE NR 2 START.  MAINTENANCE FOUND LATERAL LIGHT IN SEATS 10AB NOT PROPERLY INSTALLED INTO SOCKET AND ARCING.  REMOVED AND REPLACED BULB IAW ATR42 JIC 33-21-23.  OPS CHECK GOOD.  (M)
